# SDR 99ZZZX1566

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8761M
- Make and model: Beech 23
- Aircraft serial: M549
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder Assy
- Part number: 169640000603
- Condition: Out Of Adjust
- Location: Tail
- Part time: 2,680 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN BINDING AGAINST VERTICAL STABILIZER SKIN DURING FULL DEFLECTION.
